I think it was the webmd site that said Rabeprazole causes a B12 deficiency. I think it said this happens after using it for three years. But I think it interferes with absorption.
You should really take a sublingula B12. And they usually come in 1000 mcg or 5000 mcg. Your multi has 647 mcg.
A B12 deficiency could explain your migraines.
I'm not sure if the B12 issue explains your photophobia.
Are you still taking that GERD drug?
I don't think the thiamine and ribo amounts are impressive or even adequate. You are getting the highest dose of folic acid that is allowed by law in the US. Ribo supplements come in 100 mg. Regular thiamine 100 mg and benfotiamine 84 mg or 64 mg or higher.
Niacin and p-5-p are good or better than the other amounts (ex folate). Biotin I think is low. Biotin supplements come in 1000 mcg or 5000 mcg.
B5 is OK.
I'm not suggesting the dose each B vitamin comes in from a separate supplement is what you need its just a comparison to the levels in your multi.
A B-100 would be better in thiamine, ribo and biotin obviously. B5, B6, B3 and folate are comparable to a B-100.
But if you take a B-complex plus the multi then you will get more folic acid which I don't think you want or may need.
Benfotiamine is great. A ribo supplement would be good. You definitely should take a sublingual B12. And maybe a biotin supplement.
Or you could find a multi not so high in folic acid and not so low in thiamine and ribo.
High folic acid can be a problem for some but I'm not sure it would cause the photophobia.